# SDR AALA201905109001

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 48,339 hours, 31,054 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 31530
- Part serial: 3018
- Condition: Sheared
- Location: Mlg
- Part time: 29,886 hours, 15,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS THE NR 3 MLG BRAKE DAMAGED DUE TO TIE BOLT FAILURE. REMOVED AND REPLACED THE NR 3 WHEEL AND TIRE ASSEMBLY IAW AMM 32-41-11-400-006-A.
